# SDR DALA2021092705806

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 88,029 hours, 39,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 2L DOOR WON'T ARM OR DISARM. CORRECTIVE ACTION: REMOVED DEBRIS AND LUBED. DOOR ARM-DISARM INDICATIONS NML IAW B757 AMM 52-71. (7831168)
